Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A comparison theorem for operators with compact resolvent


Author: Reese T. Prosser
Journal: Proc. Amer. Math. Soc. 27 (1971), 519-521
MSC: Primary 47.48
DOI: https://doi.org/10.1090/S0002-9939-1971-0282246-0
MathSciNet review: 0282246
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behavior of the eigenvalue sequence of a semibounded operator with compact resolvent is stable under relatively bounded perturbations.


References [Enhancements On Off] (What's this?)

  • [1] Richard Beals, On eigenvalue distributions for elliptic operators without smooth coefficients, Bull. Amer. Math. Soc. 72 (1966), 701-705. MR 33 #4449. MR 0196257 (33:4449)
  • [2] Colin Clark, The asymptotic distribution of eigenvalues, SIAM Rev. 9 (1967), 627-646. MR 0510064 (58:23164)
  • [3] Nelson Dunford and J. T. Schwartz, Linear operators. II: Spectral theory. Selfadjoint operators in Hilbert space, Interscience, New York, 1963. MR 32 #6181. MR 0188745 (32:6181)
  • [4] Erhard Heinz, Beiträge zur Störungstheorie der Spektralzerlegung, Math Ann. 123 (1951), 415-438. MR 13, 471. MR 0044747 (13:471f)
  • [5] Reese T. Prosser, On a similarity invariant for compact operators, Trans. Amer. Math. Soc. 134 (1968), 171-181. MR 37 #3393. MR 0227809 (37:3393)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.48

Retrieve articles in all journals with MSC: 47.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0282246-0
Keywords: Asymptotic behavior, eigenvalue sequence, semibounded operators, compact resolvent, relatively bounded perturbations
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society